# SDR MASA2020071210125

- Difficulty date: July 12, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N952LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15373
- Aircraft time: 11,676 hours, 9,099 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Aft Flashlight
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA FLASHLIGHT IND NOT FLASHING.  REPLACED BATTERY
